# SDR AALA202206296840

- Difficulty date: May 6, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 27,614 hours, 11,565 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 115A375830
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WIND TRAILING EDGE FLAP LOWER AFT PANEL ATTACH FRAME LANDING LOCATED BETWEEN FLAP TRACK #7 AND #8 AT WS 353.00, WING RIB 13. REPLACED BEAM PER SRM 51-40-02.
